Point regular groups of automorphisms of generalised quadrangles

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1114-1128
JournalJournal of Combinatorial Theory Series A
Volume118
DOIs
Publication statusPublished - 2011

Cite this

@article{0e3069b6bd334158842bd96a6166704d,
title = "Point regular groups of automorphisms of generalised quadrangles",
author = "John Bamberg and Michael Giudici",
year = "2011",
doi = "10.1016/j.jcta.2010.11.004",
language = "English",
volume = "118",
pages = "1114--1128",
journal = "Journal of Combinatorial Theory Series A",
issn = "0021-9800",
publisher = "Academic Press",

}

Point regular groups of automorphisms of generalised quadrangles. / Bamberg, John; Giudici, Michael.

In: Journal of Combinatorial Theory Series A, Vol. 118, 2011, p. 1114-1128.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Point regular groups of automorphisms of generalised quadrangles

AU - Bamberg, John

AU - Giudici, Michael

PY - 2011

Y1 - 2011

UR - http://arxiv.org/abs/1005.2250

U2 - 10.1016/j.jcta.2010.11.004

DO - 10.1016/j.jcta.2010.11.004

M3 - Article

VL - 118

SP - 1114

EP - 1128

JO - Journal of Combinatorial Theory Series A

JF - Journal of Combinatorial Theory Series A

SN - 0021-9800

ER -